# SDR AU000995

- Difficulty date: September 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Fuselage Main Bu
- Component: Fuselage Main Bu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE RIGHT FORWARD LOWER DOOR POST BULKHEAD CRACKED AT RELIEF HOLE PER AD/CESSNA206/48 AMDT1.  CRACK LENGTH 8.2 MM (0.325 INCH).  AD/CESSNA206/48 AMDT1 WAS NOT DUE FOR ANOTHER 120 HOURS.  (X)
